| Catalog Number |
309658 |
| Medical Device Problem Codes |
Leak/Splash (1354); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd syringe 3ml ll euro 200 s/c plunger rod was broken / damaged.The following information was provided by the initial reporter: it was reported that on (b)(6) 2025, in the blood diseases department, before administering vidaza syringes to a patient, as the nurse was rolling the syringes between her hands to warm them up, the syringe plunger came loose.This resulted in the leakage of the cytotoxic product from the syringe, causing chemical contamination of the environment and occupational exposure.This is the second incident in two days (see mv 9794).There were no consequences for the patient other than a delay in treatment.The device involved in this incident has not been retained.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.